| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refy3808 showed one other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported via phone call, "patient have a powerpicc catheter in his arm to deliver antibiotic in his system but the tubing is collapsing." customer responded via phone call (b)(6) 2022 "there is material fatigue at the connection because of stress.There is no material support at the end of the tube and the connector, the customer has no further information.".